# SDR SIMA202005185001

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,614 hours, 32,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 11652
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OVERHEAD EMERGENCY EXIT SIGN INOP-C/A-TS IAW EMB AMM 33-50-00-810-804-A EMOVED AND REPLACED POSITION 2 BACK BATTERY PACK IAW EMB AMM 33-50-04-000-802-A AND 33-50-04-400-802-A AND CHARGER ASSY IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME, BATTERY CHARGER ASSY P/N 11-0049 S/N 11652
